# SDR GTIA030881

- Difficulty date: October 1, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR SUPPORT CORRODED AT FS 160-200 48 INCHES RBL.  FLOOR SUPPORT ATTACHMENTS 2 AT FS 165 AND 200 48 INCHES RBL OUT OF LIMITS.  REMOVED FLOOR SUPPORT ATTACHMENTS TWO, LOCATED AND DRILLED NEW FITTINGS.  INSTALLED FLOOR SUPPORT AT ATTACHMENTS TWO.
